How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Dan B. Your Own Question
Dr. Dan B.
Dr. Dan B., Board Certified Ophthalmologist
Category: Eye
Satisfied Customers: 3334
Experience:  Eye surgeon experienced in cataracts, glaucoma, retina & neuro-ophthalmology
Type Your Eye Question Here...
Dr. Dan B. is online now
A new question is answered every 9 seconds

My eyes are still blurry after 2weeks of dialation, 2weeks

Customer Question

My eyes are still blurry after 2weeks of dialation
JA: How long have you been dealing with this? Have you been having any headaches?
Customer: 2weeks no headaches
JA: Anything else in your medical history you think the doctor should know?
Customer: I have controlled type 2 diabetes but eyes was fine until dialatiom
Submitted: 1 month ago.
Category: Eye
Expert:  MD Doc replied 1 month ago.

Blurry vision depends on type of eye drops used for dilatation. If tropicamide is used then the effect lasts for 4-5 hours, in case of cyclopentolate, the effect lasts for 2 days and lastly if atropine is used then blurring remains for 14-18 days.

So, I would say wait for a day or so and then revisit your doctor if blurring persists. Also, the reason for dilatation also needs to be kept in mind. If you already had blurry or decreased vision before the eye examination, then the feeling of blurriness might be because of that.

Hope this answer helps you and do get back for further queries. Kindly leave a positive feedback if my answer satisfies you